# SDR GTIA021131

- Difficulty date: October 8, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE STA 1380-1401 L28L, INTERCOSTAL IS CORRODED.  REMOVED INTERCOSTAL, FABRICATED NEW INTERCOSTAL, INSTALLED NEW INTERCOSTAL.
